# SDR FDEA202211162985

- Difficulty date: November 16, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AKC75284
- Condition: Damaged
- Location: Bs 2165
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE R/H SIDE UPPER EDGE IS DAMAGED AT FWD I/B SIDE AREA 49-014 REPAIRED TAILCONE R/H SIDE UPPER FRAME EDGE AT FWD I/B SIDE AT STA Y=2165.6 IAW EA 1-  5350-T0372071 A P1.
